>

MEETINGS / EVENTS

RSS

May 05 - 07 2014, 12:00 AM - 12:00 AM

2014 ASA Legislative Conference

>

FDA MEDWATCH ALERTS

April 21, 2014

Lidocaine HCI Injection, USP, by Hospira: Recall - Visible Particulates

Summary:

Lidocaine HCI Injection USP by Hospira Recall Visible Particulates

April 18, 2014

Propofol Injectable Emulsion, USP by Hospira: Recall - Visible Particulates

Summary:

Propofol Injectable Emulsion USP by Hospira Recall Visible Particulates

April 18, 2014

FDA MedWatch - ARKON Anesthesia Delivery System with Version 2.0 Software by Spacelabs Healthcare: Class I Recall

Summary:

FDA MedWatch Class I Recall 4 18 14

>

ASA FEATURED PRODUCT

Add this product to your shopping cart

Anesthesiology Continuing Education (ACE) Program

SKU: 30702-14CE

... Read more »

Single Copies, Member Price: $360

Cardiac Science Automated External Defibrillators (Powerheart, Cardiovive, CardioLife models): Recall

Wednesday, February 10, 2010

Audience: Emergency medical professionals, hospital risk managers

Cardiac Science Corporation and FDA notified healthcare professionals and consumers of a recall because the automated external defibrillator (AED) may not be able to deliver therapy during a cardiac resuscitation attempt, which may lead to serious adverse events or death. These AEDs were manufactured in a way that makes them potentially susceptible to failure under certain conditions. Each of the approximately 12,200 devices affected in this recall can be confirmed at the Cardiac Science Web site, www.cardiacscience.com/AED195. The affected AEDs were manufactured or serviced between October 19, 2009 and January 15, 2010 and include the following models - Powerheart 9300A, 9300E, 9300P, 9390A, 9390E, CardioVive 92532 and CardioLife 9200G and 9231. Each affected AED should immediately be removed from service since it may not deliver the expected therapy.

Read the complete MedWatch 2010 Safety summary, including a link to the firm press release, at:

http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm200138.htm

« Back to FDA Alerts and Recalls